# SDR IXXA2021122308

- Difficulty date: October 8, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 113T130743
- Part serial: NSN
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB FLAP OB FLAP SUPPORT 6-8-9 BEAM IS CHAFFED ON OB UPPER AFT ARM
